I have had Mirena for 7 months with no side effects yet. However last month and again this month at the same time, I broke out in a pimply rash on my chest and neck and now a little on my face. I am thinking it is related to Mirena. I called and dr. and they said no- it would have happened sooner. I feel it is hormonal since my breasts are also sore and I only got a slight period last month. What do you think?
I do not know anything about Mirena - however - I had, what sounds like, a similar rash on my chest, back, chin areas. I had my Dr. refer me to a dermatologist. She diagnosed it as perioral dermatitis (she said they don't know what causes it)- treated it with an antibiotic, minicylene (spelling?). I was on it for 6 weeks without complete success. I was on it for another 6 weeks and it has cleared up really well. In an effort to counter the long time of being on an antibiotic I ate Activia yogurt with probiotics at least twice per day and of course ate really healthy. It may be worth it for you to get a referral to a dermatologist. Good Luck.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 2 answers
Posted 9 Aug 2014 • 1 answer
Posted 10 Apr 2017 • 0 answers
Posted 15 May 2017 • 1 answer
Posted 10 Aug 2017 • 1 answer